Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vyvanse tongue ear sores

Premium Questions

doctor1 MD

antibiotics I have had an incredibly dry mouth, white sore spots on my tongue that vary from very painful ...I have been taking Cymbalta and Vyvanse regularly for the past 9 months. I have had very little ...

doctor1 MD

I am a 69 yr old women and have had no sex with my husband for 8 years. I have reoccuring sores on the sides of my tongue causing pain in my throat and my ear. I have been put on antibiotics usually ...

doctor1 MD

I hane a thick tongue,runny nose , neck pain ,ear ache, and sore throat ...

doctor1 MD

Hi. I just recently started having a sore back right side of tongue and have had sore throat and ears for some time. Numerous docs and tests including upper gi and small bowel abdominal Ct and a host ...

doctor1 MD

disorder and sinus tachycardia . I am prescribed 30 mg vyvanse XR for adhd and have recently started taking .... So I take 15mg vyvanse daily give or take. I have been pretty sedentary for a while and weigh 167 ...

Public Forum Discussions

doctor1 MD

to be getting some sores on the end of my tongue. The best way to explain it is like I just drank a scalding cup ...Hi, I m a 35 year old woman that is on Vyvanse70mg.This is one time a day. I m also on Wellbutrin ...

doctor1 MD

Hello, for the past month I have been experiencing consistent sore throats and drowsiness. Up until recently, the severity of the sore throat has become similar to strep throat , but with the added feelings ...

doctor1 MD

Hello, I took Vyvanse yesterday and got my usual dry-mouth. However, when I woke up this morning, I found myself having a rather sore, almost numb feeling tongue. You know the feeling when you scald your ...

doctor1 MD

I have been taking Vyvanse since January 7th and withing the last month after I take it i seem to have clogging in my ears, also alot of belching that lasts what seems all day long pretty constant ...

doctor1 MD

Have been on vyvanse for 5 years, last 3yrs 70mg. best med i have ever had for adult add. now i get ulcerated tongue,pain, redness inflamation, small blisters throat @ times swollen lymph node. this occurs w ...

doctor1 MD

OMG...I M ON VYVANSE 70MG....5 DAYS AGO MY TEETH STARTED HURTING BUT NOT BAD...WELL NOW IT S TO THE POINT I CAN T LET THEM TOUCH ,JAW HURTS, IF I TOUCH WITH TONGUE IT HURTS...I HAVE NOT SLEPT NOR ATE ...

doctor1 MD

Hi I was taking vyvanse 30 mg for 15 days , I noticed I was getting some chest pain , then it stopped after the first day then about 9 or tenth day it came back and ears hurting , I stopped taking ...

doctor1 MD

can you get thrush from vyvanse? i have had a dry mouth since taking this medicine and barely eat ... the vyvanse is making my mouth dry so i don t have normal salivary secretion. i noticed a yellowish tinge ...

doctor1 MD

My 8-year-old son took Vyvance for the first time today and now he has involuntary tongue movements. Is this considered a tic and if so, should I discontinue until I am able to reach his Psychiatrist on Tuesday ...

doctor1 MD

I take vyvanse 40 mg in the morning prescribed to me by my physician for school. I forget to take ... vyvanse this morning and want to go to bed soon now and am wondering if I can take one of my 1mg ...

Mobile Questions and Answers

doctor1 MD

Yes it is normal to have this taste after Vyvanse. It will go away.

doctor1 MD

Not really, typhoid does not present this way usually.

doctor1 MD

Hi,welcome to healthcare magic forum.yeah,vyvanse has many side effects like it causes hive like swelling of lips,face,tongue,eyelids along with blistering & peeling of the skin.so better consult the near by doctor soon and stop taking vyvanse now.thank you.